Miscarriage v/s normal period in patient taking DEPO

Dear Ask The Doctor:  ON THE 3RD OF FEB I STARTED DEPO I HAD NO PERIOD THE ENTIRE MONTH I HAD UNPROTECTED SEXON THE 14TH OF FEB AROUND THE 2ND OR 3RD I STARTED SPOTTING LIGHTLY AND AS THE DAYS PROGRESSED THE BLOOD HAS GOTTEN A LITTLE HEAVIER WITH MODERATE CRAMPS...IS THIS MY PERIOD COULD I BE PREGNANT OR AM I HAVING A MISCARRIAGE
 

Dear Patient:  This most likely would be your period, since you were already on the DEPO by the 3rd of feb. However it is always essential to rule out a pregnancy and thus I would advice you to take a home pregnancy test. I am unable to judge whether the bleeding still continues or how long it lasted for and thus the advice. Moreover if this is a miscarriage you will need further investigations and tests as well as monitroing of the beta hcg levels in the blood.

Please login or signup to post comments!

SEARCH: